淡江大學機構典藏:Item 987654321/58024
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54051/88873 (61%)
Visitors : 10549067      Online Users : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58024


    Title: Exclusion Theorem in an Efficiency Wage Model
    Authors: 麥朝成;Mai, Chao-cheng
    Contributors: 淡江大學產業經濟學系
    Date: 2004-12
    Issue Date: 2011-09-29 10:43:29 (UTC+8)
    Publisher: Springer Berlin
    Abstract: This paper uses Shapiro and Stiglitz’s (1984) efficiency wage model embodying the firm’s choice of location to show the existence of an optimal intermediate location without assuming a transport rate that increases with distance. Based on the viewpoint of Shapiro and Stiglitz, we demonstrate that the more time that the worker spends traveling to the plant, the higher will be the wage that the firm will need to pay to motivate the worker not to shirk. To avoid paying a higher wage, the firm may choose its optimal location at an intermediate rather than a polar location.
    Relation: Annals of Regional Science 38(1), pp.13-24
    DOI: 10.1007/s00168-003-0143-z
    Appears in Collections:[Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Exclusion Theorem in an Efficiency Wage Model.pdf255KbAdobe PDF0View/Open
    index.html0KbHTML304View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback